Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Diarrhea, hives, itchy skin, severe cold. Tubes put in ears, anaesthesia used. Causes for symptoms?

hello my son is 6 yrs old and yesterday he had to have a procedure with anesthesia .The doctor put a mask over his face to put him to sleep then he put tubes in his ears.After he woke up and we got home he had diarreha not to bad but this morning he has a few hives and says he is itchy. I have not given him any new meds and he does have a bad cold i.I would like to know if this could be caused by the anethesia.
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
He must have been given anaesthesia using inhalational agents and some intravenous access must also have taken at that time. So, he must have experienced some hypersensitivity to those agents. Alternately, he may have been prescribed some medicine post procedure which could have caused it. Please give some anti allergic to the boy and problem should be over. In case it does not go or increases, do consult your ENT. Regards
Answered: Tue, 8 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor